# SDR DALA2020052102416

- Difficulty date: May 18, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 8,842 hours, 4,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3021, L/P 4613096) EMERGENCY LGT HOUSING BROKEN AT 29 A-B-C. CORRECTIVE ACTION: RPLCD HOUSING, REF IPC A321 33-50.
